# SDR CA190805003

- Difficulty date: August 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 999W5702501
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SER - ETOPS - ELEC FAULT GEN INOP (R/H ENGINE)   FULL AIRCRAFT POWER DOWN   NO HELP  FIELD TEAM DISPATCHED  NEW VFG HARNESS SLAVED IN AND FAULT `GEN INOP` NO LONGER PRESENT. (P/N 999W5702-501) (TC# 20190805003)
